default-icon
Upper abdoman is big??
Is this gas trouble?? ..one yr ago.  I used omeprazole for 6 weeks... Is this reason for big stomach...
191 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Gokul D Yatheendranathan
General Surgeon 7 yrs exp Chennai

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Omeprazole is drug to reduce the acid secretion in the stomach. It has nothing to with the size of your stomach. Meet with a General Surgeon to allay your fears.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.